Journal article icon

Journal article

Glueball Regge trajectories in (2+1)-dimensional gauge theories

Abstract:

We compute glueball masses for even spins ranging from 0 to 6, in the D = 2 + 1 SU(2) lattice gauge theory. We do so over a wide range of lattice spacings, and this allows a well-controlled extrapolation to the continuum limit. When the resulting spectrum is presented in the form of a Chew-Frautschi plot we find that we can draw a straight Regge trajectory going through the lightest glueballs of spin 0, 2, 4 and 6. The slope of this trajectory is small and turns out to lie between the predict...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
NUCLEAR PHYSICS B More from this journal
Volume:
668
Issue:
1-2
Pages:
111-137
Publication date:
2003-09-22
DOI:
ISSN:
0550-3213
Language:
English
Pubs id:
pubs:10183
UUID:
uuid:ac711648-e22c-467e-94c0-f7551c497a20
Local pid:
pubs:10183
Source identifiers:
10183
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP